# SDR MWEA011163

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 591013046N
- Condition: Out Of Tolerance
- Location: Station 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STATION 996 SHEAR TIE IS BLENDED OUT OF LIMITS BETWEEN LONGERON 23 TO 26 RIGHT.  --  REMOVED AND REPLACED SHEAR TIE.
